논문KCI 등재
Identification of constant parameters in perturbed sine-Gordon equations
2
조회
0
다운로드
1
인용
0
참고문헌
주제분류수학
초록
Abstract
We study the identification problems of constant parametersappearing in the perturbed sine-Gordon equation with the Neumannboundary condition. The existence of optimal parameters is proved,and necessary conditions are established for several types ofobservations by utilizing quadratic optimal control theory due toLions [ref{Lions:op}].
참고문헌 (14)
- "Optimization and identification of systems governed byevolution equations on Banach space" (1988)
- "Influence of solitons in the initial state on chaos in the drivendamped sine-Gordon system", pp.259~ (1983)
- "Mathematical Analysis andNumerical Methods for Science and Technology Vol. 5" (1992), Springer-Verlag
- "Quadratic optimal control problems fornonlinear damped second order systems in Hilbert spaces", 30(4), pp.2261~2272 (1997)
- "Existence and regularity of weak solutions forsemilinear second order evolution equations", 41(1), pp.1~24 (1998)
- "textit{Identification problems of damped sine-Gordonequations with constant parameters}", 39(4), pp.509~524 (2002)
- "Identification Problems for the System Governed byAbstract Nonlinear Damped Second Order Evolution Equations", 41(3), pp.435~459 (2004)
- "K-M2} Dynamics of solitons in nearly integrable systems", pp.763~ (1989)
- "Identification ofparameters in distributed systems by regularization}", pp.217~ (1985), KS}C.Kravaris and J.H.Seinfeld
- "Beating modes in the Josephson junction Soc. for Industr.& Appl. Math.", chaos in(nlinear dynamical systems) (1984)
- "Optimal Control of Systems Governed by PartialDifferential Equations" (1971), Springer-Verlag
- "Numerical analysis of vortexmotion on Josephson structures", pp.4095~ (1974)
- "The sine-Gordon equation in the finite line", 124(1), pp.45~93 (2001)
- "Infinite-Dimensional Dynamical Systems in Mechanicsand Physics" (1988), Springer-Verlag
관련 논문AI추천
Identification problems of damped sine-Gordon equations with constant parametersJunhong Ha, Shin-ichi Nakagiri대한수학회 · 대한수학회지2002 · 제39권 제4호Optimal parameters for a damped sine-Gordon equation하준홍, Semion Gutman대한수학회 · 대한수학회지2009 · 제46권 제5호Identification problems for the system governed by abstract nonlinea damped second order evolutione quationsJunhong Ha, Shin-ichi Nakagiri대한수학회 · 대한수학회지2004 · 제41권 제3호On the Wave Source Identification of an Wave Maker Problem장택수한국해양공학회 · 한국해양공학회지2003 · 제17권 제5호Bounded Traveling Wave Solution of a Nonlinear EquationJiang Tao, Liu Zhengrong, Yang Zhiyan경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2003 · 제43권 제1호On a summary equation with weak nonlinear right-hand sideT. K. Yuldashev장전수학회 · Advanced Studies in Contemporary Mathematics2007 · 제15권 제1호
이 간행물의 다른 논문 (11건)
A Refinement of Gr%\"{u}ss Type Inequality for the Bochner Integral of Vector-valued Functions in Hilbert Spaces and ApplicationsPietro Cerone, Constantin Bu\c{s}e, Sever Silvestru Dragomir, John Roumeliotispp. 911-929A Topological Mirror Symmetry on Noncommutative Complex Two-tori김호일, 김은상pp. 951-965Conditional Fourier-Feynman transforms of variations over Wiener paths in abstract Wiener space조동현pp. 967-990A theory of restricted regularity of hypermapsAntonio Breda D'Azevedopp. 991-1018Geometry of contact strongly pseudo-convex CR-manifolds조종택pp. 1019-1045
